# SDR DALA2024091008903

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 96,266 hours, 20,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1706 R1 DOOR ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM. CORRECTIVE ACTION: R/R R1 DOOR ARMED STATUS BULB PER B767 AMM 52-11. OPS CHK GOOD. (0544145)
